Amazon Basic Care Nighttime Cold & Flu Relief, Pain Reliever, Fever Reducer, Cough Suppressant, Antihistamine, Cherry Flavor, 12 Fluid Ounces
Compare to Vicks NyQuil Cold & Flu active ingredients. Are cold and flu symptoms keeping you awake at night? Amazon Basic Care Nighttime Cold & Flu Relief relieves cold & flu symptoms so you can rest. This medicine contains Acetaminophen 650 mg (Pain Reliever/Fever Reducer), Dextromethorphan HBr 30 mg (Cough Suppressant) and Doxylamine Succinate 12.5 mg (Antihistamine). Relieves minor aches and pains, fever, sore throat, cough, runny nose and sneezing. Features a cherry liquid flavor and is Gluten Free.
- ACTIVE INGREDIENTS Active ingredients are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 12.5 mg. Compare to the active ingredients of Vicks NyQuil Cold & Flu
- RELIEVES COLD & FLU SYMPTOMS Amazon Basic Care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose
- NIGHTTIME COLD AND FLU RELIEF Amazon Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night.
- EFFECTIVE Acts as a pain reliever, fever reducer, cough suppressant and antihistamine.
- GLUTEN FREE This product is Gluten Free. Does not contain Pseudoephedrine contains 10 ALCOHOL.